# SDR YENA2022102101033

- Difficulty date: October 18, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N950JT
- Make and model: Airbus A321-231
- Aircraft serial: 6609
- Aircraft time: 27,348 hours, 8,891 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#838, BQN-JFK. 'FUME EVENT PACKS 1& 2 ON DESCENT NOTICED BY PILOTS & PAX; REVIEWED EVENT INFORMATION FROM CREW & A/C CURRENT/PRIOR HISTORY NO NOTED ODORS PERSISTENT OR OF STRONG CONTENT. INSPECTED APU AREA, ENGINE, AND INLETS/ EXHAUSTS FOR POSSIBLE DISCREPANCIES NONE FOUND RAN BOTH ENGINES COULD NOT DUPLICATE ANY ODORS. COMPLIED WITH INFO NOTICE 2017-T015, SEC A, ISOLATED FAULT TO TYPE 10 (A) 1 PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085D, A/C IS OK FOR SERVICE REF AMM 72-00-00/ 49-93-00/21-98-00.
